On Poincare series of filtrations on equivariant functions of two variablesстатья

Статья опубликована в журнале из списка RSCI Web of Science

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 29 мая 2015 г.

Работа с статьей


[1] Gusein-Zade S. M., Campillo A., Delgado F. On poincare series of filtrations on equivariant functions of two variables // Moscow Mathematical Journal. — 2007. — Vol. 7, no. 2. — P. 243–255. Let a finite group G act on the complex plane (C2,0). We consider multi-index filtrations on the spaces of germs of holomorphic functions of two variables equivariant with respect to 1-dimensional representations of the group G defined by components of the exceptional divisor of a modification of the complex plane C2 at the origin or by branches of a G-invariant plane curve singularity (C,0)⊂(C2,0). We give formulae for the Poincaré series of these filtrations. In particular, this gives a new method to obtain the Poincaré series of analogous filtrations on the rings of germs of functions on quotient surface singularities.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть